# SDR SWIA202054939

- Difficulty date: December 22, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,467 hours, 38,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Ground Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORM M-337 NEEDS TO BE COMPLETED AND ATTACHED, FOR MAJOR REPAIR.  REF DAMAGE FOUND AFT OF THE AC GROUND CONNECTION, REF CAMP ITEM CP22011892.  COMPLIED WITH FORM 337 AS NEEDED FOR MAJOR REPAIR OF FUSELAGE SKIN AFT OF AC GROUND CONNECTION.
